MathSciNet Relay Station
MathSciNet bibliographic data
MR812546 (86k:35058) 35K55 (76N15)
Ding, Xia Xi; Wang, Jing Hua Global solutions for a semilinear parabolic system. Acta Math. Sci. (English Ed.) 3 (1983), no. 4, 397–414.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement